User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
U.J. Mönich, H. Boche 
Title:
Non-Equidistant Sampling for Bounded Bandlimited Signals 
Dewey Decimal Classification:
020 Bibliotheks- und Informationswissenschaften 
Journal title:
IEEE Transaction on Signal Processing 
Year:
2010 
Year / month:
2010-07 
Month:
Jul 
Journal issue:
vol. 90, no. 7 
Pages contribution:
2212-2218 
Reviewed:
ja 
Language:
en 
Semester:
SS 10 
TUM Institution:
Lehrstuhl für Theoretische Informationstechnik 
Format:
Text 
Ingested:
11.08.2011